# SDR 2001UALA00024

- Difficulty date: January 13, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 38,426 hours, 20,569 cycles
- Engine: Ge CFM56*
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FUEL TRANSFER PROBLEMS.  *S/D*  REPLACED THE CROSSFEED VALVE, NR 2 FUEL TANK FORWARD AND AFT BOOST PUMP CHECK VALVES, RIGHT HAND CENTER TANK BOOST PUMP CHECK VALVE, AND RIGHT CENTER TANK BOOST PUMP.  ACCOMPLISHED CENTER TANK OVERRIDE CHECK.  SYSTEM OP''S CHECK GOOD.
